# SDR SWAA2021080927707

- Difficulty date: November 1, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON TOP OF BS 794 FRAME IS DAMAGED ON UPPER SURFACE; RBL 18; WL 154 / REMOVED AND INSTALLED NEW STRAP ON ACB BS 794 STR 18R TO STR 25R ITEM 7531466 PO # 752858 IAW SRM 51-40-02; SRM 53-60-15-1A-1 DWG 146A8200; DWG 146A7500 AND DWG 146A8120; SRM 51-40-05 80641U 12NOV20
